# SDR DALA2021081904817

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 85,030 hours, 39,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 ENTRY DOOR ARMING LEVER HARD TO OPERATE. LOCATION: R1. CORRECTIVE ACTION: CLEANED AND LUBRICATED R1 DOOR GIRT BAR LATCHES. LUBED DOOR ARMING LEVER. R1 DOOR ARMS WITH NORMAL EFFORT AND CONSISTENT INDICATION OF ECAM. OK FOR SERVICE.
